Unisom contains diphenhydramine HCl 50 mg and acetaminophen 325 mg. Please be aware that overdosage on diphenhydramine will not only give you hallucinations. This also includes a number of side effects like skin eruption, fever, palpitation, sedation, drowsiness, dizziness, cenesthopathy, nervousness, headache, dryness of mouth, nausea, vomiting, anorexia, diarrhea, and closed-angle glaucoma. The maximum dose of diphenhydramine for adults is 200mg a day. I advise you not to abuse the use of drugs, live life to the fullest, and love yourself.